Tinnitus

Tinnitus can often be an accompanying symptom to migraine. It refers to a persistent noise such as a ringing in the ear or buzzing sound heard by the individual.

It can also be caused by the frequent use of a variety of medications including aspirin and non-steroidal anti-inflammatory drugs.

The evaluation of an individual with tinnitus is complex, and an identifiable cause is often not found.

Give the gift of
pain relief

Your donation goes to work immediately, helping the NHF in our continuing effort to educate and fund valuable headache research.

Donate Now

Stay Connected

Testimonial

Just a note of thanks to the NHF for hosting these helpful online seminars.  The recent "Fibromyalgia and Migraine" was the second Webinar I've attended, and I learned a great deal.

The Webinars are easy to log into, the presentations are professional, and the presenters do not "talk down" to their auditors. The NHF is apparently choosing subject matter experts with care, and the information is up-to-date. 

Again, thank you for the hard work. I look forward to future Webinars.

Deborah S.

Email

Headwise

NHF Facebook